National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
1    
Advances in Studies and Applications of Centroidal Voronoi Tessellations 期刊论文

高等学校计算数学学报:英文版     ISSN:1004-8979  Volume:3  Issue:2  Page:119-142  

Qiang Du Max Gunzburger Lili Ju;  

被引频次:56

文摘信息 问图书馆员

2    
Solving inverse cone-constrained eigenvalue problems 期刊论文

Numerische Mathematik     ISSN:0029-599X  Volume:123  Issue:2  Page:309-331  

Gajardo Pedro;   Seeger Alberto;  

来源数据库:[Web of Science, Scopus]         被引频次:5

文摘信息 获取全文 问图书馆员

3    
Fast Texture Segmentation Based on Semi-Local Region Descriptor and Active Contour 期刊论文

高等学校计算数学学报:英文版     ISSN:1004-8979  Volume:2  Issue:4  Page:445-468  

Nawal Houhou Jean-Philippe Thiran Xavier Bresson;  

被引频次:56

文摘信息 问图书馆员

4    
Immersed Interface Finite Element Methods for Elasticity Interface Problems with Non-Homogeneous Jump Conditions 期刊论文

高等学校计算数学学报:英文版     ISSN:1004-8979  Volume:3  Issue:1  Page:23-39  

Yan Gong Zhilin Li;  

被引频次:30

文摘信息 问图书馆员

5    
A Parallel Algorithm for Adaptive Local Refinement of Tetrahedral Meshes Using Bisection 期刊论文

高等学校计算数学学报:英文版     ISSN:1004-8979  Volume:2  Issue:1  Page:65-89  

Lin-Bo Zhang;  

被引频次:41

文摘信息 问图书馆员

6    
Uniform Convergence Analysis of Finite Difference Scheme for Singularly Perturbed Delay Differential Equation on an Adaptively Generated Grid 期刊论文

高等学校计算数学学报:英文版     ISSN:1004-8979  Volume:3  Issue:1  Page:1-22  

Jugal Mohapatra Srinivasan Natesan;  

被引频次:21

文摘信息 问图书馆员

7    
A Compound Algorithm of Denoising Using Second-Order and Fourth-Order Partial Differential Equations 期刊论文

高等学校计算数学学报:英文版     ISSN:1004-8979  Volume:2  Issue:4  Page:353-376  

Qianshun Chang Xuecheng Tai Lily Xing;  

被引频次:25

文摘信息 问图书馆员

8    
Preconditioners for Incompressible Navier-Stokes Solvers 期刊论文

高等学校计算数学学报:英文版     ISSN:1004-8979  Volume:3  Issue:3  Page:245-275  

A. Segal M. ur Rehman C. Vuik;  

被引频次:16

文摘信息 问图书馆员

9    
A Finite Difference Scheme for Blow-Up Solutions of Nonlinear Wave Equations 期刊论文

高等学校计算数学学报:英文版     ISSN:1004-8979  Volume:3  Issue:4  Page:475-498  

Chien-Hong;  

被引频次:14

文摘信息 问图书馆员

10    
Sparse Approximations of the Schur Complement for Parallel Algebraic Hybrid Solvers in 3D 期刊论文

高等学校计算数学学报:英文版     ISSN:1004-8979  Volume:3  Issue:3  Page:276-294  

L. Giraud A. Haidar Y. Saad;  

被引频次:10

文摘信息 问图书馆员

11    
Convex Variational Formulation with Smooth Coupling for Multicomponent Signal Decomposition and Recovery 期刊论文

高等学校计算数学学报:英文版     ISSN:1004-8979  Volume:2  Issue:4  Page:485-508  

Luis M. Briceno-Arias Patrick L. Combettes;  

被引频次:18

文摘信息 问图书馆员

12    
Orbital-Free Density Functional Theory for Molecular Structure Calculations 期刊论文

高等学校计算数学学报:英文版     ISSN:1004-8979  Volume:1  Issue:1  Page:1-28  

Huajie Chen Aihui Zhou;  

被引频次:30

文摘信息 问图书馆员

13    
A Power Penalty Approach to Numerical Solutions of Two-Asset American Options 期刊论文

高等学校计算数学学报:英文版     ISSN:1004-8979  Volume:2  Issue:2  Page:202-223  

K. Zhang S. Wang X. Q. Yang K. L. Teo;  

被引频次:19

文摘信息 问图书馆员

14    
Adaptive Parameter Selection for Total Variation Image Deconvolution 期刊论文

高等学校计算数学学报:英文版     ISSN:1004-8979  Volume:2  Issue:4  Page:427-438  

You-Wei Wen Andy M. Yip;  

被引频次:14

文摘信息 问图书馆员

15    
Gas-Kinetic BGK Scheme for Three Dimensional Magnetohydrodynamics 期刊论文

高等学校计算数学学报:英文版     ISSN:1004-8979  Volume:3  Issue:4  Page:387-404  

Huazhong;  

文摘信息 问图书馆员

16    
Implicit Shape Reconstruction of Unorganized Points Using PDE-Based Deformable 3D Manifolds 期刊论文

高等学校计算数学学报:英文版     ISSN:1004-8979  Volume:3  Issue:4  Page:405-430  

Elena;  

被引频次:7

文摘信息 问图书馆员

17    
2D Centroidal Voronoi Tessellations with Constraints 期刊论文

高等学校计算数学学报:英文版     ISSN:1004-8979  Volume:3  Issue:2  Page:212-222  

Jane Tournois Pierre Alliez Olivier Devillers;  

被引频次:7

文摘信息 问图书馆员

18    
A Second-Order Method for the Electromagnetic Scattering from a Large Cavity 期刊论文

NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS     ISSN:1004-8979  Volume:1  Issue:4  Page:357-382  

Wang YX;   Du K;   Sun WW;  

被引频次:19

文摘信息 问图书馆员

19    
Gas-Kinetic BGK Scheme for Three Dimensional Magnetohydrodynamics 期刊论文

NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS     ISSN:1004-8979  Volume:3  Issue:4  Page:387-404  

Tang HZ;   Xu K;   Cai CP;  

被引频次:6

文摘信息 问图书馆员

20    
A Fourth-Order Modified Method for the Cauchy Problem of the Modified Helmholtz Equation 期刊论文

高等学校计算数学学报:英文版     ISSN:1004-8979  Volume:2  Issue:3  Page:326-340  

R. Shi T. Wei H. H. Qin;  

被引频次:13

文摘信息 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×